# SDR MASA200601152

- Difficulty date: April 22, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 6,437 hours, 4,670 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 6229 OMA - AILERON TRIM WILL NOT MOVE.  RESET AILERON TRIM SYSTEM.  NO FURTHER FAULTS NOTED.
